ACC-600 mg 10 tabl

Acetylcysteine. Contained in a medicinal product Acetylcysteine ACC  600mg tablets acetylcysteine ​​is an active substance exhibiting mucolytic activity.

Acetylcysteine ACC Long Ingredients:
One sachet (3g granules) contains an active substance: 600 mg acetylcysteine and auxiliary ingredients: sucrose, ascorbic acid, sodium saccharin, lemon fragrance, fragrance honey.

Acetylcysteine:
Acetylcysteine is a substance that thins the mucus, reducing its viscosity and making it easier to expectorate it. When associated with cold bronchitis drug ACC Long 600mg / 3G will bring the expected relief.

Additional information:
Keep out of reach of children, at room temperature. It contains sucrose.

Indications for use

  • Acute and chronic bronchitis, obstructive bronchitis;
  • Trachea, laryngotracheitis
  • Pneumonia, pulmonary abscess;
  • Bronchoecstatic disease
  • Bronchial asthma
  • Chronic obstructive pulmonary disease (COPD);
  • bronchiolitis, cystic fibrosis;

Contraindications:

  • Increased sensitivity to acetylcysteine or other ingredients;
    stomach ulcer and
  • The duodenum in the course of worsening;
  • Hemorrhaging, pulmonary bleeding;
  • Sugar deficiency/isomaltase, fructose intolerance, glucose-galactic insufficiency;
  • Pregnancy
  • Period of breastfeeding;
  • children between 2 and 6 years of age

Dosage:
Use as directed on the package leaflet or as directed by your doctor. Take after a meal.  During treatment should drink at least 1.5 liters of fluid a day. It should not be taken at bedtime. Adults, adolescents over 14 years of age: One tablet 1 time daily; children 6-14 years. Without consulting a doctor formulation can take up to 4-5 days.